Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for elevated albumin in urine

Answered by
Dr.
Dr. Swarnava Dattagupta

General & Family Physician

Practicing since :2013

Answered : 906 Questions

default
Posted on Sat, 4 Jun 2016 in Kidney Conditions
Question: Hi I am facing the problem of albumin in urine .what can I do for better treatment.
doctor
Answered by Dr. Swarnava Dattagupta 5 hours later
Brief Answer:
Need more information

Detailed Answer:
Hi,
Thank you for posting your query in Healthcaremagic.com.
This is Dr. Swarnava Dattagupta answering your query.

I understand your concern.
But you have provided a very short history, and you have not mentioned your age, sex, any comorbidities like diabetes, hypertension etc or any medications you use.
In old age, hypertension, diabetes, obesity and kidney disease etc are main causes of such finding.
Whereas, infections, medications and kidney diseases can be the reason behind proteinuria at an age.

You must have done urine tests to find this result.
Kindly attach the reports too so that I can understand whether the proteinuria you are having is mild or severe.
Accordingly, treatment can be planned.
And kindly provide a detailed history with personal information and symptoms etc.

Hope I have answered your question.
If you have any further questions I will be happy to help.
Regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Swarnava Dattagupta 23 minutes later
Albumin +++
Puss cell 5-10


Age 33
Female
Ectopic pregnancy 2 time
Gallbladder stone remove
Hypertension 140/90
Thiorid just borderline
Treatment XXXXXXX 500
Thyrox 50
Telista 40
Nerve b
Metilda forte
doctor
Answered by Dr. Swarnava Dattagupta 1 hour later
Brief Answer:
Follow as advised

Detailed Answer:
Hello.
Thank you for writing back and providing a detailed history.

You are having an urinary infection as evident from increased pus cells which might lead to increased albumin in urine. Alongwith, you have hypertension and are on medication for that.
Hypertension, longstanding, as I have mentioned before may lead to proteinuria.

Anyways, your urinary infection should be corrected and your blood pressure should be kept within normal range.
You are taking levofloxacin for your urinary infection I suppose. Do finish its course of 7 days or how long your doctor has advised.
Continue telista 40 for hypertension, it also helps reducing albumin in urine.
You can continue all other regular medicines you take. None of the above leads to kidney problems leading to albumin in urine.
Take plenty of water orally.
For now, not much needs to be done regarding increased albumin in urine apart from the above.

Get a repeat urine examination done after 20-30 days which will reveal your recovery or residual/recurrent infection if any.
Kindly follow up with the reports.
Accordingly, further treatment might be planned.

Hope this helps.
Regards.

Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
default
Follow up: Dr. Swarnava Dattagupta 28 hours later
Today doctor suggest me for renal biopsy .what is the next step for better treatment kindly suggest .this illness recoverable or not?
doctor
Answered by Dr. Swarnava Dattagupta 4 hours later
Brief Answer:
Renal biopsy is diagnostic

Detailed Answer:
Hello.
In adults, renal biopsy in done in long standing cases of proteinuria or in cases of suspected kidney damage leading to persistent symptoms. It is diagnostic i.e. the cause can be identified and treatment can be started accordingly.
So, as far as management of your problem is concerned, it is better to decide depending on the results of renal biopsy.
And yes, this illness in most cases is curable.

So follow your doctor's advice as clinical evaluation is equally important and it is not possible via online queries.

Get back with the reports if possible.
Regards.

Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Procedures
Medical Topics

Recent questions on  Levofloxacin

doctor1 MD

Hello Doctor, My wife aged 30 years took Levofloxacin tablet when she was suffering from fewer, she recovered but after that she got a swelling on...

doctor1 MD

I have epidydimitis since 4 months now, there is pain in scrotum , i have switched three doctors and tried so many antibitiocs( levofloxacin,...

doctor1 MD

I had a fever 102 F doctor prescribed me levofloxacin (500mg) and cetirizine dihydrochloride (10mg ) both to be taken after every twelve hours for...

doctor1 MD

I caught gonorrhea of the urethra in December. I was treated for both chlamydia and gonorrhea at the same time. Then I came back because the...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain....